MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BONE MARROW ASPIRATION NEEDLE 16GA X 2.688IN MAX

ARGON MEDICAL DEVICES BONE MARROW ASPIRATION NEEDLE 16GA X 2.688IN MAX
Model Number DBMNI1601
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample in unavailable for evaluation.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
Bone marrow needle cant handle pressure necessary to penetrate bone, kinks and bends slips away from penetration site does not cut sample property and shatters the bone same as (b)(4).
 
Event or Problem Description
Bone marrow needle cant handle pressure necessary to penetrate bone, kinks and bends slips away from penetration site does not cut sample property and shatters the bone.Same as (b)(4).
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.According to the per, no device was available to be returned for evaluation.However, an image was provided that showed that a used device was bent and the complaint was confirmed.Without the actual device to evaluate, a definitive root cause evaluation could not be accomplished.Since an evaluation of the device was not performed, no corrective action was taken.

Brand Name
BONE MARROW ASPIRATION NEEDLE 16GA X 2.688IN MAX
Common Device Name
BONE MARROW ASPIRATION NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14549187
Report Number0001625425-2022-01015
Device Sequence Number6502738
Product Code KNW
UDI-Device Identifier00886333001446
UDI-Public00886333001446
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date07/07/2026
Device Model NumberDBMNI1601
Device Catalogue NumberDBMNI1601
Device Lot Number11375912
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown